Table of Contents Author Guidelines Submit a Manuscript
International Journal of Mathematics and Mathematical Sciences
Volume 2004, Issue 33, Pages 1737-1746
http://dx.doi.org/10.1155/S0161171204305181

On the extendibility of the Diophantine triple {1,5,c}

Mathematics Department, Girls College of Education, P.O. Box 60561, Riyadh 11555, Saudi Arabia

Received 15 May 2003

Copyright © 2004 Hindawi Publishing Corporation. This is an open access article distributed under the Creative Commons Attribution License, which permits unrestricted use, distribution, and reproduction in any medium, provided the original work is properly cited.

How to Cite this Article

Fadwa S. Abu Muriefah and Amal Al-Rashed, “On the extendibility of the Diophantine triple ,” International Journal of Mathematics and Mathematical Sciences, vol. 2004, no. 33, pp. 1737-1746, 2004. https://doi.org/10.1155/S0161171204305181.